# SDR SWIA200211050

- Difficulty date: July 16, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 776 hours, 696 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AC RETURNED TO PHX DUE TO HIGH ENGINE VIBRATION ON LEFT ENGINE.  VIBRATION CAUSED BY FOD INGESTION DURING GROUND OPERATION OR TAKEOFF.  A LEFT MAIN TIRE BLEW ON ROTATION.  ON LANDING THE OTHER LEFT MAIN TIRE FAILED.  REPLACED BOTH LEFT MAIN WHEEL ASSYS IAW 32-41-01.  INSPECTED LEFT ENGINE FOR DAMAGE.  BORESCOPE INSPECTED 1ST STAGES OF COMPRESSOR, FOUND NO EVIDENCE OF INTERNAL DAMAGE OR PIECES OF TIRE.  REPLACED 28 FAN BLADES, DID NOT REPLACE ENGINE.
